UNIGE document Scientific Article
previous document  unige:9794  next document
add to browser collection

Ginzburg-Weinstein via Gelfand-Zeitlin

Meinrenken, E.
Published in Journal of Differential Geometry. 2007, vol. 76, no. 1, p. 1-34
Abstract Let U(n) be the unitary group, and u(n)* the dual of its Lie al- gebra, equipped with the Kirillov Poisson structure. In their 1983 paper, Guillemin-Sternberg introduced a densely defined Hamil- tonian action of a torus of dimension (n−1)n/2 on u(n)*, with mo- ment map given by the Gelfand-Zeitlin coordinates. A few years later, Flaschka-Ratiu described a similar, ‘multiplicative' Gelfand- Zeitlin system for the Poisson Lie group U(n)*. By the Ginzburg-Weinstein theorem, U(n)* is isomorphic to u(n)* as a Poisson manifold. Flaschka-Ratiu conjectured that one can choose the Ginzburg-Weinstein diffeomorphism in such a way that it intertwines the linear and nonlinear Gelfand-Zeitlin systems. Our main result gives a proof of this conjecture, and produces a canonical Ginzburg-Weinstein diffeomorphism.
Full text
Article (Published version) (334 Kb) - document accessible for UNIGE members only Limited access to UNIGE
(ISO format)
ALEKSEEV, Anton, MEINRENKEN, E. Ginzburg-Weinstein via Gelfand-Zeitlin. In: Journal of Differential Geometry, 2007, vol. 76, n° 1, p. 1-34. https://archive-ouverte.unige.ch/unige:9794

245 hits

0 download


Deposited on : 2010-07-29

Export document
Format :
Citation style :